# SDR UPS00233381

- Difficulty date: June 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK DAMAGED AT FRAME STA 500 AND BL RIGHT 0.5.  REPLACED SEAT TRACK FROM BS 500 TO BS 550, RBL 0.5 IAW SRM 53-10-5 FIG 7.  MATERIAL USED (P/N BAC1520-1331).
